Indian Journal of Nuclear Medicine
Home | About IJNM | Search | Current Issue | Past Issues | Instructions | Ahead of Print | Online submissionLogin 
Indian Journal of Nuclear Medicine
  Editorial Board | Subscribe | Advertise | Contact
Users Online: 240 Print this page  Email this page Small font size Default font size Increase font size
CASE REPORT
Year : 2017  |  Volume : 32  |  Issue : 2  |  Page : 122-124

FDG PET-CT: Need for vigilance in patients treated with bleomycin


1 Theagenion Cancer Hospital, Thessaloniki, Greece
2 Royal Free London NHS Foundation Trust, London, UK
3 KCL Division of Imaging Sciences & Biomedical Engineering, London, UK

Correspondence Address:
Dr. Anna N Paschali
Theagenion Cancer Hospital, Alexandrou Simeonidi , Thessaloniki
Greece
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0972-3919.202242

Rights and Permissions

Bleomycin-induced interstitial lung disease is not a rare complication of treatment and may prove to be fatal if not suspected early in its course. As FDG PET-CT has become an essential clinical tool for interim and end-of-treatment response assessment in oncology, it is important that radiologists/nuclear medicine specialists be aware of the features of this potentially treatable condition so that treatment can be instigated during an early reversible phase before pulmonary damage has occurred. Herein, we report two cases of bleomycin toxicity featuring different patterns on the treatment-response assessment FDG PET-CT scan.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed642    
    Printed5    
    Emailed0    
    PDF Downloaded102    
    Comments [Add]    

Recommend this journal